Alert archive / Washington / Winter Storm Warnings in 2007
Winter Storm Warning 1, NWS Seattle, WA
NWS Seattle, WA issued this winter storm warning at Jan 4, 2007, 3:38 PM PST. It took effect at Jan 5, 2007, 12:00 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2007, 3:38 PM PST (23:38 UTC)
- In effect from
- Jan 5, 2007, 12:00 PM PST
- Expired
- Jan 6, 2007, 4:09 AM PST
- In force
- 16 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KSEW 042338 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 338 PM PST THU JAN 4 2007 WAZ513-518-519-050700- /O.UPG.KSEW.WS.A.0002.070105T2000Z-070106T1200Z/ /O.NEW.KSEW.WS.W.0001.070105T2000Z-070106T1200Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 338 PM PST THU JAN 4 2007 ...WINTER STORM WARNING IN EFFECT FROM 12 PM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 12 PM FRIDAY TO 4 AM PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STRONG FRONTAL SYSTEM WILL MOVE ACROSS THE REGION LATE FRIDAY THROUGH FRIDAY NIGHT. THIS SYSTEM WILL HAVE PLENTY OF MOISTURE TO WORK WITH ALONG WITH STRONG WESTERLY FLOW. THEREFORE...SIGNIFICANT SNOW IS EXPECTED TO FALL OVER THE CASCADES AND OLYMPICS WITH THIS SYSTEM. OVER THE CASCADES...THE SNOW WILL BEGIN DURING THE LATE MORNING HOURS AND BECOME HEAVIER DURING THE AFTERNOON. IT WILL BECOME HEAVY AT TIMES LATE FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. SNOW LEVELS WILL START OUT NEAR 1000 FEET LATE FRIDAY MORNING THEN SLOWLY RISE TO 2500 TO 3000 FEET FRIDAY NIGHT. THEREFORE...THIS WILL AFFECT ALL THE WASHINGTON PASSES. BY SATURDAY MORNING...STORM TOTALS ARE EXPECTED TO RANGE FROM 1 TO 2 FEET. FOR THE OLYMPICS...THE SNOW LEVEL WITH START NEAR 1500 FEET AND RISE TO NEAR 4000 FEET FRIDAY NIGHT BEFORE SETTLING DOWN TO 200O FEET SATURDAY MORNING. SNOWFALL TOTALS IN THE OLYMPICS SHOULD RANGE FROM 10 INCHES ON THE EAST TO NORTHEAST SIDE TO OVER 2 FEET ON THE WEST AND SOUTHWEST SIDE OF THE MOUNTAINS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW IS EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. IF YOU MUST TRAVEL ACROSS THE CASCADE PASSES DURING THE WARNING PERIOD...BE PREPARED FOR SEVERE WINTER WEATHER DRIVING CONDITIONS. $$ CERNIGLIA WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
000 WWUS46 KSEW 050531 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 931 PM PST THU JAN 4 2007 WAZ513-518-519-051845- /O.CON.KSEW.WS.W.0001.070105T2000Z-070106T1200Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 931 PM PST THU JAN 4 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 12 PM FRIDAY TO 4 AM PST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM NOON FRIDAY TIL 4 AM SATURDAY. A STRONG FRONTAL SYSTEM WILL MOVE THROUGH THE REGION FRIDAY AFTERNOON AND NIGHT. THE SNOW LEVEL WILL BE AROUND 2000 FEET FRIDAY AFTERNOON...RISE TO 3500 FEET FRIDAY NIGHT...AND THEN FALL BACK TO AROUND 2000 FEET BY DAYBREAK SATURDAY. TOTAL SNOWFALL WILL RANGE FROM 18 INCHES AT ELEVATIONS AROUND 3000 FEET...WITH UP TO 3 FEET AT HIGHER ELEVATIONS. TRAVEL ACROSS THE CASCADE PASSES LATER FRIDAY AFTERNOON THROUGH FRIDAY NIGHT WILL BE DIFFICULT AT BEST. EXPECT DELAYS. IT IS NOT UNUSUAL FOR A HEAVY SNOWFALL SUCH AS THIS TO CLOSE THE PASSES FOR A TIME FOR AVALANCHE CONTROL. $$ MM
000 WWUS46 KSEW 051637 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 837 AM PST FRI JAN 5 2007 WAZ513-518-519-060045- /O.CON.KSEW.WS.W.0001.070105T2000Z-070106T1200Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 837 AM PST FRI JAN 5 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST SATURDAY. SNOWFALL WILL RAPIDLY INCREASE IN INTENSITY DURING THE LATE MORNING HOURS OVER THE MOUNTAINS WITH SNOWFALL RATES EXCEEDING 2 INCHES PER HOUR FROM THIS AFTERNOON THROUGH THIS EVENING. THE SNOW LEVEL WILL START AROUND 2000 FEET THIS AFTERNOON...THEN RISE TO 3500 FEET THIS EVENING...AND THEN FALL BACK TO AROUND 2000 FEET BY DAYBREAK SATURDAY. TOTAL SNOWFALL WILL RANGE FROM 18 INCHES AT ELEVATIONS AROUND 3000 FEET...WITH UP TO 3 FEET AT HIGHER ELEVATIONS. TRAVEL ACROSS THE CASCADE PASSES THIS AFTERNOON THROUGH TONIGHT WILL BE DIFFICULT AT BEST. CHECK AHEAD USING THE 5 1 1 TELEPHONE SYSTEM AND EXPECT SIGNIFICANT DELAYS. IT IS NOT UNUSUAL FOR A HEAVY SNOWFALL SUCH AS THIS TO CLOSE THE PASSES WHILE AVALANCHE CONTROL WORK IS PERFORMED. $$ HANER WEATHER.GOV/SEATTLE
000 WWUS46 KSEW 060000 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 400 PM PST FRI JAN 5 2007 WAZ513-518-519-061200- /O.CON.KSEW.WS.W.0001.000000T0000Z-070106T1200Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 400 PM PST FRI JAN 5 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY. SNOWFALL WILL INTENSIFY FURTHER OVER THE CASCADES THIS EVENING WITH SNOWFALL RATES EXPECTED TO REACH 2 TO 3 INCHES PER HOUR FOR THE MAJOR CASCADE PASSES. THIS WILL SUPPORT EXTREMELY HEAVY SNOWFALL AMOUNTS OF 18 TO 30 INCHES TONIGHT. ANYONE NEEDING TO DRIVE ACROSS THE CASCADES SHOULD SERIOUSLY CONSIDER DELAYING TRAVEL UNTIL SATURDAY. IF YOU MUST TRAVEL...BE SURE TO CARRY A WINTER SURVIVAL KIT WHICH INCLUDES FOOD... WATER...AND WARM BLANKETS AND CLOTHING. TRAVEL ACROSS THE CASCADE PASSES TONIGHT WILL BE DIFFICULT AT BEST. CHECK AHEAD FOR HIGHWAY CLOSURES BY USING THE 5 1 1 TELEPHONE SYSTEM AND EXPECT SIGNIFICANT DELAYS. $$ HANER WEATHER.GOV/SEATTLE
000 WWUS46 KSEW 061209 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 409 AM PST SAT JAN 6 2007 ...ANOTHER WINTER STORM HEADED FOR THE MOUNTAINS OF WESTERN WASHINGTON... WAZ518-519-070000- /O.CAN.KSEW.WS.W.0001.000000T0000Z-070106T1200Z/ /O.NEW.KSEW.SN.Y.0001.070106T1209Z-070107T0000Z/ /O.NEW.KSEW.WS.A.0003.070107T0800Z-070108T0000Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 409 AM PST SAT JAN 6 2007 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. SNOW SHOWERS WILL CONTINUE OVER THE CASCADES OF WESTERN WASHINGTON TODAY. ADDITIONAL ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED BY THIS AFTERNOON. A WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS WINTER STORM WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR THE NORTH AND CENTRAL WASHINGTON CASCADES. HEAVY SNOW IS EXPECTED TO DEVELOP AGAIN LATER TONIGHT AND SUNDAY AS ANOTHER POWERFUL PACIFIC STORM MOVES INTO THE AREA. SNOW WILL DEVELOP OVER THE CASCADES OF WESTERN WASHINGTON AFTER MIDNIGHT TONIGHT AND CONTINUE...HEAVY AT TIMES...THROUGH SUNDAY. ANOTHER 1 TO 2 FEET OF SNOW IS EXPECTED...WITH THE HIGHEST AMOUNTS OVER SOUTH FACING SLOPES. A WINTER STORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE WINTER WEATHER. IF YOU MUST TRAVEL IN THE WATCH AREA...CARRY AN EXTRA FLASHLIGHT...FOOD...WATER...AND BLANKETS IN CASE OF EMERGENCY. $$ WAZ513-070000- /O.CAN.KSEW.WS.W.0001.000000T0000Z-070106T1200Z/ /O.NEW.KSEW.WS.A.0003.070107T0800Z-070108T0000Z/ OLYMPICS- 409 AM PST SAT JAN 6 2007 ...WINTER STORM WARNING IS CANCELLED... ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. HEAVY SNOW IS EXPECTED TO DEVELOP AGAIN LATER TONIGHT AND SUNDAY AS ANOTHER POWERFUL PACIFIC STORM MOVES INTO THE AREA. SNOW WILL DEVELOP OVER THE OLYMPICS AFTER MIDNIGHT TONIGHT AND CONTINUE...HEAVY AT TIMES...THROUGH SUNDAY. ANOTHER FOOT OF SNOW IS POSSIBLE. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Jan 4, 8:30 AM PST, 7 hours 8 minutes earlier.
Area forecast discussion, Jan 4, 8:30 AM PST, 7 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 830 AM PST THU JAN 4 2007 .SYNOPSIS...A COOL UPPER TROUGH WILL BE OVER THE AREA TODAY WITH SCATTERED SHOWERS. A SERIES OF FRONTS WILL BRING RAIN AT TIMES WITH SNOW IN THE MOUNTAINS FRIDAY THROUGH WEDNESDAY. COLDER WEATHER IS EXPECTED BEGINNING THE MIDDLE OF NEXT WEEK. && .SHORT TERM...SHORT WAVE TROUGH MOVING ONSHORE THIS MORNING WITH MAIN FOCUS OVER THE SOUTHERN HALF OF WASHINGTON AND SOUTH INTO OREGON. A COUPLE OF REPORTS OF SNOW WERE HAD THIS MORNING ABOVE 1000 FEET AND THE AIR MASS WILL COOL SLIGHTLY TODAY BEHIND THE SHORTWAVE THAT IS MOVING INLAND. THIS WILL LOWER THE FREEZING SEVERAL HUNDRED FEET FURTHER. AT THE SAME TIME THE SHOWER ACTIVITY WILL BE WANING SOME ON THE BACK SIDE OF THIS SYSTEM...EXCEPT WHEREVER THE CONVERGENCE ZONE SETS UP...WHICH SHOULD BE SNOHOMISH COUNTY TO START. LOW LEVEL GRADIENTS ALREADY TRENDING IN THE CORRECT DIRECTION AND THE LOW LEVEL FLOW...UP THROUGH 850 MB...SHOULD ALSO BECOME FAVORABLE. WITH COOLING 850 MB TEMPS WE COULD END UP WITH A BIT OF SNOW IN THE CORE OF THE CONVERGENCE ZONE. MAY ALSO GET A LIGHTNING STRIKE OR TWO WITHIN THE HEAVIER SHOWERS AS WELL. AT THIS POINT THERE IS NO OTHER SHORT TERM REASON TO UPDATE THE ZONE FORECAST...SO WITH THAT AND THE FACT THAT THIS WILL ONLY EFFECT A SMALL PORTION OF THE AREA...MAY LET IT BE FOR NOW AND ISSUE A NOWCAST WHEN THE CONVERGENCE ZONE FORMS. THAT WOULD BE A BETTER WAY OF TARGETING THE ISSUE. SHOWERS IN OTHER AREAS ARE NOT EXPECTED TO BE HEAVY ENOUGH TO DRAG THE SNOW TO THE SURFACE TODAY. SHOWER ACTIVITY WILL DIMINISH FAIRLY QUICKLY THIS EVENING AS THE AIR MASS STABILIZES IN ADVANCE OF THE NEXT SYSTEM DUE IN HERE LATER FRIDAY MORNING INTO FRIDAY NIGHT. THERE WILL BE PLENTY OF RAIN IN THE LOWLANDS...BUT THE BIGGER ISSUE WILL BE THE SNOW IN THE MOUNTAINS...WHICH FROM THIS POINT LOOKS LIKE WILL BE MEASURED IN FEET. IF I END UP UPDATING THIS MORNING...WILL HOIST A HEAVY SNOW WATCH FOR THE MOUNTAINS FOR FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. OTHERWISE IT WILL BE PUT UP THIS AFTERNOON. CERNIGLIA .LONG TERM...FROM PREVIOUS DISCUSSION...MOIST ZONAL FLOW WILL PREVAIL SUNDAY AND MONDAY WITH RAIN AT TIMES. THE GFS SUGGESTS FREEZING LEVELS WILL RISE ABOVE PASS LEVEL AS 850 MB TEMPERATURES RISE TO +2 OR +3 DEGREES CELSIUS. MODELS HAVE BEEN INCONSISTENT WITH THESE DETAILS. CURRENT FORECAST SNOW LEVELS LOOK A LITTLE LOW BUT WILL AVOID YO-YOING THE FORECAST FOR NOW. A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA TUESDAY WITH A COLD UPPER TROUGH LINGERING OVERHEAD INTO WEDNESDAY. AGAIN...MODELS HAVE SHOWN NO RUN TO RUN CONSISTENCY WITH DETAILS FOR EARLY NEXT WEEK. IT IS REASONABLE TO ASSUME THE WEATHER WILL TURN COLDER AND DRIER AND AT LEAST SOME SPOTTY LOWLAND SNOW CANNOT BE RULED OUT ALTHOUGH IT IS ALWAYS UNLIKELY ON DAY 7. SCHNEIDER && .AVIATION...SCATTERED SHOWERS...MORE NUMEROUS OVER THE MOUNTAINS...WILL PREVAIL TODAY IN A COLD AND UNSTABLE AIR MASS. WOULD NOT RULE OUT ISOLD TSTMS WITH GRAUPEL. CEILINGS WILL GENERALLY BE IN THE 3000 TO 5000 FOOT RANGE...EXCEPT NEAR 1500 FT WITH OR IN THE VICINITY OF SHOWERS. CONTINUED LOW LEVEL ONSHORE FLOW. AT KSEA...A PGTSND CONVERGENCE ZONE IS LIKELY TO DEVELOP AFTER 21Z IN THE VICINITY OF KPAE. ISOLATED TSTMS WITH GRAUPEL ARE POSSIBLE WITHIN THE CONVERGENCE ZONE. DUE TO THE COLD AIR MASS...THE HEAVIER SHOWERS WILL LIKELY CONTAIN SNOW DOWN TO NEAR 500 FT. ANY SNOW ACCUMULATION WILL LIKELY BE LESS THAN 1 INCH NEAR THE 500 FOOT LEVEL...POSSIBLY 1-2 INCHES ABOVE 1K FT. CEILINGS WILL BE NEAR 1500 FT...IMPROVING TO NEAR 3000 FT BY 20Z...THEN RISING TO 5000 FEET OR BECOMING SCATTERED BY 00Z. SW WINDS WILL INCREASE TO 10-13 KT AFTER 18Z. && .SEW WATCHES/WARNINGS/ADVISORIES... .GALE WARNING CENTRAL/EASTERN STRAIT OF JUAN DE FUCA. .SMALL CRAFT ADVISORY COASTAL WATERS...WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA...AND ADMIRALTY INLET. .SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR. WEATHER.GOV/SEATTLE
In the hours before
Local storm report, Jan 4, 11:04 AM PST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1104 AM PST THU JAN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM AVALANCHE 35 S WESTPORT 46.39N 124.11W
01/04/2007 XXX XX CO-OP OBSERVER
LONG BEACH REPORTED PEA SIZE HAIL COVERING THEIR HOTEL
PARKING LOT BETWEEN 9 AND 10 AM.
&&
DDLocal storm report, Jan 4, 2:56 PM PST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
256 PM PST THU JAN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 4 SW BELLEVUE 47.57N 122.22W
01/04/2007 E0.25 INCH KING WA TRAINED SPOTTER
SMALL HAIL/GRAPUEL ON MERCER ISLAND, 300 FEET.
0222 PM SNOW 4 WNW CARNATION 47.66N 122.00W
01/04/2007 E0.0 INCH KING WA TRAINED SPOTTER
RAIN/SNOW MIX ON SQUAK MTN,ELEVATION 500 FEET.
0222 PM LIGHTNING 1 E BALLARD 47.67N 122.36W
01/04/2007 KING WA TRAINED SPOTTER
THUNDERSTORM.
&&
DDSpecial weather statement, Jan 4, 3:20 PM PST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 320 PM PST THU JAN 4 2007 WAZ001-503>519-052330- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-ADMIRALTY INLET AREA- HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-OLYMPICS- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- NORTH COAST-CENTRAL COAST-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 320 PM PST THU JAN 4 2007 ...A CHANGE IN THE WEATHER PATTERN IS SLATED FOR NEXT WEEK THROUGHOUT WESTERN WASHINGTON... THE WEATHER PATTERN IMPACTING WESTERN WASHINGTON WEATHER IS ANTICIPATED TO CHANGE AROUND THE MIDDLE OF NEXT WEEK. A MORE NORTHERLY FLOW ALOFT IS FORECAST TO BRING A COLDER AIR MASS SOUTH FROM THE INTERIOR OF WESTERN CANADA. THE LAST IN A SERIES OF PACIFIC FRONTAL SYSTEMS IS EXPECTED TO BRING MORE RAIN TO THE LOWLANDS AND SNOW TO THE MOUNTAINS MONDAY INTO TUESDAY. THEN THE WEATHER PATTERN WILL SHIFT TO A MORE NORTHERLY FLOW ALOFT...INDUCING COLDER AIR SOUTH FROM WESTERN CANADA. THE TEMPERATURE CHANGE WILL FEEL DRAMATIC THROUGHOUT WESTERN WASHINGTON. READINGS ON TUESDAY ARE FORECAST TO BE IN THE 40S AND THEN PLUNGE INTO THE 30S ON WEDNESDAY. BY THURSDAY...HIGH TEMPERATURES ARE EXPECTED TO RANGE FROM THE MID 20S TO MID 30S WITH LOWS IN THE TEENS AND 20S. LOWLAND SNOW IS POSSIBLE DURING THE TRANSITION TO THE COLDER AIR LATE TUESDAY INTO WEDNESDAY. IT IS WAY TOO EARLY TO DETERMINE ANY SNOW AMOUNTS AT THIS TIME. YET EVERYONE IN WESTERN WASHINGTON IS ENCOURAGED TO MONITOR THE LATEST FORECASTS AND STATEMENTS AS THIS WEATHER PATTERN EVOLVES NEXT WEEK. THEN COLD DRY WEATHER IS ANTICIPATED FOR THE REST OF THE WEEK. BUEHNER
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 10:37 AM PST | Winter Storm Watch | SEW | 5 hr |
Nearby
Winter Storm Warnings in Washington, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.